# SDR HNAA0500021

- Difficulty date: March 10, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 26,273 hours, 28,713 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 014192
- Condition: Failed
- Location: Nr 1
- Part time: 26,181 hours, 28,617 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 AHRS FAILED ON CLIMBOUT.  HSI/HDG MESSAGE AND ADI PITCH MISMATCH ON 800 PANEL.  AFTER MAINTENANCE REMOVED AND REPLACED NR 1 AHRS F/O NOTICED HDG MISMATCH ON F/O SIDE.  MAINT WAITING FOR PUSH BACK TO TAXI AIRCRAFT FOR HDG MISMATCH.  MAINT TAXIED AIRCRAFT, OPS NORMAL.
